# SDR SWAA2022020421241

- Difficulty date: November 13, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L/W T/E PANEL 551FB HAS A BROKEN BRACKET ON FWD SIDE 3RD FROM O/B EEND / REMOVED BULB SEAL; REPLACED BRACKET AND REINSTALLED BULB SEAL ON L/W T/E PANEL 551FB LOCATED ON FWD SIDE 3RD FROM O/B END PER SOPM 20-50-02 AND SRM 51-40-02 AND AIPC 57-50-00-38 ITEM 318
